# SDR HALA2011070400305

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 96,243 hours, 19,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLIGHT, FOUND HYD LEAK, RT ENG AFT SIDE.  REPLACED HYD FLEX LINE ON RT SIDE OF ENG PRESSURE SIDE.  LEAK AND OPS CK OK IAW AMM 29-11-00-862-021.  PRESS SYS WITH EDP.
